# SDR DALA2024061106029

- Difficulty date: August 27, 2021
- Submitted: June 11, 2024
- Operation: Air carrier
- Aircraft: N649DL
- Make and model: Boeing 757232
- Aircraft serial: 24389
- Aircraft time: 92,616 hours, 40,914 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Wedge
- Part number: 570468165
- Part serial: A10261
- Condition: Debonded
- Location: Lt Nr 3 Slat
- Part time: 61,477 hours, 24,600 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 649 AD - AA - 17 DISBONDED AREAS WERE FOUND ON TRAILING EDGE WEDGE UPPER SURFACE AT SLAT 3. CORRECTIVE ACTION: ORIG SLAT WAS REPAIRED PER CMM 54-43. REF SRM. SLAT #3 WAS REPLACED FOR SERVICEABLE SLAT #3 WITH AMDS. (1927386)
